Couldn't find what you looking for?

TRY OUR SEARCH!

Hello,
I am a 38 year old male who has been taking approx 300-400mg of oxycontin for back pain over the last year or so. During the last year and previously I have had a strange pain just below my ribcage on the right side that comes and goes. During the time I have been taking this medication I have had severe constipation and blood on my stool due to, I think, extremely large and hard stools, and some tearing of my rectum, I assume. Also, during this time I have had strange looking stools, they look like a bunch of little pellets all conntected together to form the larger stool, kind of look like a brain, if you will, kind of hard to describe. Anyway, my brother has Chrohns Disease and has a colostomy, so gastro problems are in my family. However, I have had abnormal liver enzyme numbers during routine blood tests over the last couple years. I don't drink.
Anyway, recently I have had a white streaky substance in and on my stool. It's not mucus. I took a q-tip and removed it so I could look at it more closely and it has the consistancy of melted cheese but a bit harder, more like melted cheese that has cooled and is not as loose and stringy. I don't know how else to describe it.

My questions are,

1. What is it?
2. Could the long term use of oxcontin be causing this due to my liver being damaged from the drug? And this white is something caused by my liver?
3. What tests should I have done? I don't have much money and my health insurance is pretty bad.
4. what could the pain in my right side be caused by?

Any suggestions would be most helpful.

D. Rogers

Loading...

I have had these symptoms in the past, although not due to medication. It came and went for me luckily.
Reply

Loading...